# SDR SIMA20140724004

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 28,522 hours, 25,866 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 902081
- Part serial: 1521
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAXI GOT APU FIRE EICAS WHILE APU WAS OFF.  PRESSED APU EXT BUTTON IAW CHECK LIST. MSG EXTINGUISHED THEN REAPPEARED & EXTINGUISHED AGAIN.  R & R APU FIRE DETECT CONTROL MODULE & TROUBLE SHOT SYS IAW AMM 26-12-02 & FIM 26-12-00.
